# SDR 98ZZZX3102

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127HH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7060
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: SP461300
- Condition: Mismanufactured
- Location: Dc System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOGGLE SWITCH REJECTED, NEW OUT-OF-BOX.  WILL NOT LOCK IN THE 'ON' POSITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
